# SDR DLM88091254

- Difficulty date: July 24, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 53,549 hours, 40,933 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER AFT STABILIZER SKIN CRACKED.  C/W ERA 460477-14 REV A CODE 9-55-11.  PERM REPAIR RT HORIZ STAB / UPPER AFT SKIN PNL / INBOAD END CRACK ON NR 1 EO CARDS 1-3 09-460214-12AD REV D ME 08.
